# SDR AALA201605219002

- Difficulty date: May 20, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 28,347 hours, 4,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  IAW TASK CARD 33C22033002, EPSU 17WL FAILED TEST.  REPLACED EPSU 17WL BATTERY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38-400-802A.
